# SDR UIEA2011030200137

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 49,873 hours, 7,598 cycles
- Engine: Ge CF680
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSP AT PVG, MX FOUND THE LT OTBD LANDING LIGHT - LENS COVER ASSY DAMAGED.  (DISPOSITION WAS MADE TO ACCOMPLISH TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSP EVERY 1 FC AND PERMANENT REPAIR BY REPLACING THE DAMAGED LENS COVER ASSY PRIOR TO THE ACCUMULATION OF 25 FC (FLIGHT CYCLES) AFTER ACCOMPLISHMENT OF PART 1.)
